# SDR HALA2021051100060

- Difficulty date: May 7, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 28,706 hours, 4,494 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Hose
- Condition: Leaking
- Location: Nr 2 Engine Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ETOPS -  #2 ENG OIL PRESSURE TRANSMITTER OIL SUPPLY HOSE LEAKING. P/N:  AE711312-1 REF IPC: 79-33-11-61 ITEM #80//  REMOVED + REPLACED #2 ENG OIL SUPPLY LINE FOR ENG OIL PRESSURE TRANSMITTER (4060KS1-A) OPS/LEAK CHECK OK. A/C OK FOR SVC
